# SDR CALA0200117

- Difficulty date: March 2, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- Aircraft time: 50,332 hours, 22,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Worn
- Location: C-1 Dr Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND C-1 AFT DOOR JAMB LOWER WEB WORN AROUND EDGES. A NEW WEB WAS INSTALLED IAW SRM 51-70-13.
